# SDR IPXA2022081385188

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 30,870 hours, 11,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMG LIGHTS INOP.REMOVED POWER SUPPLY, CHARGED FOR 3 HOURS AND REINSTALLED IAW AMM 33-51-07. OPS CHECK SAT.
